Archive for Mathematical Logic 56 (3-4):175-185 (2017)

Authors
Abstract
We study the κ\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$$\kappa $$\end{document}-Borel-reducibility of isomorphism relations of complete first order theories in a countable language and show the consistency of the following: For all such theories T and T′\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$$T^{\prime }$$\end{document}, if T is classifiable and T′\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$$T^{\prime }$$\end{document} is not, then the isomorphism of models of T′\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$$T^{\prime }$$\end{document} is strictly above the isomorphism of models of T with respect to κ\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$$\kappa $$\end{document}-Borel-reducibility. In fact, we can also ensure that a range of equivalence relations modulo various non-stationary ideals are strictly between those isomorphism relations. The isomorphism relations are considered on models of some fixed uncountable cardinality obeying certain restrictions.
Keywords No keywords specified (fix it)
Categories No categories specified
(categorize this paper)
Reprint years 2017
ISBN(s)
DOI 10.1007/s00153-017-0521-3
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 64,178
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Trees and Π 1 1 -Subsets of Ω1 Ω 1.Alan Mekler & Jouko Vaananen - 1993 - Journal of Symbolic Logic 58 (3):1052 - 1070.
Trees and -Subsets of Ω1ω1.Alan Mekler & Jouko Väänänen - 1993 - Journal of Symbolic Logic 58 (3):1052-1070.

Add more references

Citations of this work BETA

A Descriptive Main Gap Theorem.Francesco Mangraviti & Luca Motto Ros - 2020 - Journal of Mathematical Logic 21 (1):2050025.

Add more citations

Similar books and articles

Effective Borel Measurability and Reducibility of Functions.Vasco Brattka - 2005 - Mathematical Logic Quarterly 51 (1):19-44.
On Borel Equivalence Relations in Generalized Baire Space.Sy-David Friedman & Tapani Hyttinen - 2012 - Archive for Mathematical Logic 51 (3-4):299-304.
Comparing Borel Reducibility and Depth of an Ω-Stable Theory.Martin Koerwien - 2009 - Notre Dame Journal of Formal Logic 50 (4):365-380.
Hierarchies in Φ‐Spaces and Applications.Victor L. Selivanov - 2005 - Mathematical Logic Quarterly 51 (1):45-61.
Superrigidity and Countable Borel Equivalence Relations.Simon Thomas - 2003 - Annals of Pure and Applied Logic 120 (1-3):237-262.
Borel Equivalence Relations Which Are Highly Unfree.Greg Hjorth - 2008 - Journal of Symbolic Logic 73 (4):1271-1277.
A Silver-Like Perfect Set Theorem with an Application to Borel Model Theory.Joël Combase - 2011 - Notre Dame Journal of Formal Logic 52 (4):415-429.
Borel Partitions of Infinite Subtrees of a Perfect Tree.A. Louveau, S. Shelah & B. Veličković - 1993 - Annals of Pure and Applied Logic 63 (3):271-281.

Analytics

Added to PP index
2017-02-07

Total views
10 ( #877,713 of 2,454,916 )

Recent downloads (6 months)
1 ( #449,233 of 2,454,916 )

How can I increase my downloads?

Downloads

My notes